# SDR AWXA200300141

- Difficulty date: February 14, 2003
- Submitted: March 14, 2003
- Operation: Air carrier
- Aircraft: N322AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 25400
- Aircraft time: 36,919 hours, 25,282 cycles
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 948F4583
- Part serial: WF080
- Condition: Faulty
- Location: Nr 2 Generator
- Part time: 55,650 hours, 43,393 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, H
- Precautionary procedure: O

## Discrepancy

PHX - EMERGENCY LANDING - FLT 0587 - ON DECENT INTO PHX EN ROUTE FROM IND APPROX 30 MINUTES OUT, LOST POWER TO NR 2 TRANSFER BUS, SEVERAL INSTRUMENTS AFFECTED, DECLARED EMERGENCY, LANDED WITHOUT EVENT. MAINT FOUND THE NR 2 TRANSFER BUS CIRCUIT BREAKER POPPED. RESET CIRCUIT BREAKER AND EXAMINED THE NR 2 GENERATOR CONTROL UNIT (GCU) AND R4 RELAY CONNECTIONS IAW BMM'S 24-24-01, 24-51-41, AND 24-58-21, NO DEFECTS WERE NOTED. REMOVED AND REPLACED THE NO. 2 GCU IAW BMM 24-21-81, PG. 401. PERFORMED ENGINE RUN, NO FAULTS NOTED. VENDOR BENCH TEST OF GCU S/N WF080 CONFIRMED FAILURE OF UNIT FOR FAILING FREQUENCY AND DROPOUT TEST. REPLACED RELAY , RELAY , TRANSISTOR SEMICONDZENER, AND SPACER. UNIT REPAIRED AND TEST IAW.
